# SDR GLBA2013090300303

- Difficulty date: September 2, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,182 hours, 43,792 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN SELECTING THE GEAR DOWN,  HAD NO LT MAIN INDICATION AND GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED, LANDING GEAR RELAY CIRCUIT BREAKER WAS TRIPPED, RAN CHECKLIST, MANUALLY PUMPED GEAR DOWN UNTILL HANDLE WAS FIRM, PROCEDED TO LAND, LT GEAR FAILED AT 80KTS, FLAPS SELECTED TO 35.  R & R NOSE GEAR ACTUATOR IAW D1900MM 32-30-14 AND STEPS 6 AND 20.  LEAK AND OPS CHECKED GOOD.
